Existence of Nonoscillatory Solutions for Fractional Functional Differential Equations

  • Yong ZhouEmail author
  • Bashir Ahmad
  • Ahmed Alsaedi


In this paper, we develop sufficient criteria for the existence of a nonoscillatory solution to the fractional neutral functional differential equation of the form:
$$\begin{aligned} D^{\alpha }_t[x(t)+c x(t-\tau )]'+\sum ^m_{i=1}P_i(t)F_i(x(t-\sigma _i))=0,\quad t\ge t_0, \end{aligned}$$
where \(D_t^{\alpha }\) is Liouville fractional derivatives of order \(\alpha \ge 0\) on the half-axis, \(c\in \mathbb {R}\), \(\tau \), \(\sigma _i\in \mathbb {R}^+\), \(P_i\in C([t_0, \infty ), \mathbb {R})\), \(F_i\in C(\mathbb {R}, \mathbb {R}), ~ i=1,2,\ldots ,m\), \(m \ge 1\) is an integer. Our results are new and improve many known results on the integer-order functional differential equations.


Fractional differential equations Liouville derivative Nonoscillatory solutions Existence 

Mathematics Subject Classification

26A33 34K15 35K99 


  1. 1.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations. In: North-Holland Mathematics Studies, vol. 204. Elsevier Science B.V., Amsterdam (2006)Google Scholar
  3. 3.
    Diethelm, K.: The Analysis of Fractional Differential Equations. Springer, Berlin (2010)CrossRefzbMATHGoogle Scholar
  4. 4.
    Zhou, Y., Peng, L.: On the time-fractional Navier–Stokes equations. Comput. Math. Appl. 73(6), 874–891 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Zhou, Y., Peng, L.: Weak solutions of the time-fractional Navier–Stokes equations and optimal control. Comput. Math. Appl. 73(6), 1016–1027 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Zhou, Y., Vijayakumar, V., Murugesu, R.: Controllability for fractional evolution inclusions without compactness. Evolut. Equ. Control Theory 4, 507–524 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Zhou, Y., Zhang, L.: Existence and multiplicity results of homoclinic solutions for fractional Hamiltonian systems. Comput. Math. Appl. 73(6), 1325–1345 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Zhou, Y., Ahmad, B., Alsaedi, A.: Existence of nonoscillatory solutions for fractional neutral differential equations. Appl. Math. Lett. 72, 70–74 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ladde, G.S., Lakshmikantham, V., Zhang, B.G.: Oscillation Theory of Differential Equations with Deviation Arguments. Dekker, New York (1989)Google Scholar
  10. 10.
    Györi, I., Ladas, G.: Oscillation Theory of Delay Differential Equations with Applications. Clarendon, Oxford (1991)zbMATHGoogle Scholar
  11. 11.
    Gopalsamy, K.: Stability and Oscillation in Delay Differential Equations of Population Dynamics. Kluwer Academic, Boston (1992)CrossRefzbMATHGoogle Scholar
  12. 12.
    Erbe, L.H., Kong, Q.K., Zhang, B.G.: Oscillation Theory for Functional Differential Equations. Marcel Dekker Inc, New York (1995)zbMATHGoogle Scholar
  13. 13.
    Agarwal, R.P., Bohner, M., Li, W.T.: Nonoscillation and Oscillation: Theory for Functional Differential Equations. Marcel Dekker Inc, New York (2004)CrossRefzbMATHGoogle Scholar
  14. 14.
    Grace, S., Agarwal, R., Wong, P., et al.: On the oscillation of fractional differential equations. Fract. Calc. Appl. Anal. 15(2), 222–231 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Bolat, Y.: On the oscillation of fractional-order delay differential equations with constant coefficients. Commun. Nonlinear Sci. Numer. Simul. 19(11), 3988–3993 (2014)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Duan, J.S., Wang, Z., Fu, S.Z.: The zeros of the solutions of the fractional oscillation equation. Fract. Calc. Appl. Anal. 17(1), 10–22 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Harikrishnan, S., Prakash, P., Nieto, J.J.: Forced oscillation of solutions of a nonlinear fractional partial differential equation. Appl. Math. Comput. 254, 14–19 (2015)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kulenovic, M.R.S., Hadziomerspahic, S.: Existence of nonoscillatory solution of second order linear neutral delay equation. J. Math. Anal. Appl. 228, 436–448 (1998)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computational ScienceXiangtan UniversityXiangtanPeople’s Republic of China
  2. 2.Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia

Personalised recommendations